MathSciNet Relay Station
MathSciNet bibliographic data
MR2679182 (2011k:91117) 91B55 (37N40 39A33 39A60 91A20 91B54)
Dubiel-Teleszynski, Tomasz Nonlinear dynamics in a heterogeneous duopoly game with adjusting players and diseconomies of scale. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 1, 296–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement